# SDR CALA0500040

- Difficulty date: February 3, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 9957852
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK IN NWW LT DOOR JAMB AT UPPER LOCK FASTENER FOR SPRAY DEFLECTOR GUARD, STA 45.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 110.
